Previous |  Up |  Next


sequential completeness; regular; resp. almost regular; inductive limit of locally convex spaces
A notion of an almost regular inductive limits is introduced. Every sequentially complete inductive limit of arbitrary locally convex spaces is almost regular.
[1] J. Horvath: Topological Vector Spaces and Distributions. Addison-Wesley, 1966 ZBL 0143.15101. MR 0205028
[2] B. M. Makarov: On pathological properties of inductive limits of Banach Spaces. Usp. Mat. Nauk 18, 3 (1963), 171–178. (Russian) MR 0152867
[3] M. de Wilde: Closed Graph Theorems and Webbed Spaces. Pitman, London, 1978 ZBL 0373.46007.
[4] J. Kučera: Sequential completeness of $LF$-spaces. Czechoslovak Math. J. 51(126) (2001), 181–183. DOI 10.1023/A:1013722325291 | MR 1814643
Partner of
EuDML logo